Does anyone on Evenity have intense night sweats & hot flashes?

Posted by hotflash @hotflash, Mar 27 11:51am

Taking Evenity & experiencing intense night sweats & hot flashes

Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.

@hotflash I don't recall reading about night sweats and hot flashes with Evenity by any of our members. Anyone else who reads this, what is your experience with Evenity and side effects?

How many months have you been getting Evenity? Have you talked with the physician who prescribed the Evenity and do you have any other health problems besides osteoporosis?

REPLY
@naturegirl5

@hotflash I don't recall reading about night sweats and hot flashes with Evenity by any of our members. Anyone else who reads this, what is your experience with Evenity and side effects?

How many months have you been getting Evenity? Have you talked with the physician who prescribed the Evenity and do you have any other health problems besides osteoporosis?

Jump to this post

I have been on Evenity for ten months with no side effects. I do have some aches and pains which I attribute to osteoarthritis. Also, some right thigh pain which I believe is from my hip replacement in June.
When we talk about side effects, we are meaning in the moment. I wonder about side effects that are not obvious.
This osteoporosis problem
has no many moving parts. I am never 100% happy with my doctors. It always seems like treat OP is a side gig for them. I get more and better info here than from them.

REPLY

I do experience some hot flashes and sweats; however, I am a liver transplant patient so I often wonder which is causing it!
Question…. Can Evenity affect alkaline phosphate lab?
Mine was slightly elevated this past lab. Of course, I know it’s related to liver however, I know it is also bone related.
Had anyone experienced this level being increased while taking Evenity?
Tha
K you!

REPLY

Alkaline phosphatase…. Not phosphate..
Sorry..

REPLY
@alh4

I do experience some hot flashes and sweats; however, I am a liver transplant patient so I often wonder which is causing it!
Question…. Can Evenity affect alkaline phosphate lab?
Mine was slightly elevated this past lab. Of course, I know it’s related to liver however, I know it is also bone related.
Had anyone experienced this level being increased while taking Evenity?
Tha
K you!

Jump to this post

Yes… I am also a liver transplant patient and last month my lab was elevated.. alkaline phosphate… we will check it again in a couple of weeks. My contact person for evenity thought maybe it could cause it since that lab is related to the bones. Children’s bone growth usually have a higher level of this.
Also, my parathyroid hormone is elevated so not for sure about that Calcium was normal. I am seeing an endocrinologist in June

REPLY
@alh4

Yes… I am also a liver transplant patient and last month my lab was elevated.. alkaline phosphate… we will check it again in a couple of weeks. My contact person for evenity thought maybe it could cause it since that lab is related to the bones. Children’s bone growth usually have a higher level of this.
Also, my parathyroid hormone is elevated so not for sure about that Calcium was normal. I am seeing an endocrinologist in June

Jump to this post

Phosphatase

REPLY

I have not experienced any hot flashes or night sweat side effects. Hope yours get better. I have a slightly sore arm but my antihistamine and Tylenol prior to injection toon seem to stop any further injection site response. I may just be forgiven ate.

REPLY

Sorry about Autocorrect! “Injection time” and “fortunate”

REPLY
Please sign in or register to post a reply.